# SDR 2002FA0000773

- Difficulty date: June 12, 2002
- Submitted: June 25, 2002
- Operation: General aviation
- Aircraft: N4175V
- Make and model: Piper PA-28-181
- Aircraft serial: 2843126
- Engine: Lyc O360A4M
- System (JASC): 7921 · Engine Oil Cooler
- Part: Bracket
- Part number: 85487012
- Condition: Failed
- Location: Engine
- Part time: 107 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS BRACKET ATTACHES TO THE LEFT SIDE OF ENGINE COOLING BAFFLE AND ALSO SUPPORTS THE OIL COOLER ON THE LEFT HAND REAR CORNER.  BRACKET REMOVED AND A NEW BRACKET INSTALLED.
